# SDR DALA1127241603

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 57,548 hours, 8,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO SEAT EMERGENCY LIGHTS FROM ROWS 32-41 ON THE RT SIDE ARE INOPERATIVE.  MX REPLACED THE POWER SUPPLY AND BATTERY PACK FOR THE ZONE. SYS OPS IS NORMAL.
